# SDR 179152

- Difficulty date: August 27, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N150CN
- Make and model: Saab SF340A
- Aircraft serial: 150CN
- Aircraft time: 28,942 hours, 31,482 cycles
- Engine: Ge CT75A
- Engine time: 21,285 hours, 21,812 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4451 FROM PIT TO CMH. AIRCREW RECEIVED A CHIP DETECTOR LIGHT IN FLIGHT ON THE LT ENGINE. ALL PERIMETERS WERE NORMAL. ON RETURN TO PIT, WITH POWER BROUGHT BACK TO 30 PERCENT,  LIGHT WENT OUT. AIRCREW RETURNED TO PIT SAFELY WITH NO FURTHER INCIDENT. MAINTENANCE LOOKED AT A/C AND FOUND SMALL AMOUNTS OF CARBON, CLEANED CHIP DETECTOR AND SCREEN. GROUND RAN AND OPS CHECKED GOOD
